MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the exact dat is unknown, not provided.It was reported to be few weeks post-implant.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted because of hyperopic miss, the patient cannot tolerate multifocal lens.This was noticed a few weeks post-implant.A replacement lens of different model and diopter, 25.5d, serial number (b)(4) was used.No incision enlargement, vitrectomy or sutures were required.No patient post-op injury.No other information was provided.
 
Additional Manufacturer Narrative
Device evaluation: product evaluation was not performed because the product has not been returned.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: jan.5, 2022.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut into three pieces, which is consistent with a lens handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12808001
Report Number2020664-2021-07982
Device Sequence Number4757036
Product Code HQL
UDI-Device Identifier05050474750760
UDI-Public(01)05050474750760(17)240416
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/19/2021
02/15/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/20/2021
02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite